# SDR DALA2018060903914

- Difficulty date: June 5, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 60,240 hours, 27,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR DAMPER AND EMERGENCY CYLINDER BOTTLE PRESSURE LOW.  SERVICED. OPERATION CHECKS GOOD.
